ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Kyoichi Saito (NHK)
Vice Chair Hidekazu Murata (Kyoto Univ.), Hajime Saito (TV Tokyo)
Secretary Kohei Kambara (NHK), Takayuki Suzumura (TV Asahi), Satoshi Izumida (NTV), Mikihiro Ouchi (Panasonic), Mayuko Miyano (Toshiba Infrastracture Systems & Solutions)
Secretary Satoshi Kanamori (NEC), Akihiro Tanabe (NTT), Yoshie Enoki (TBS)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

Conference Date Fri, Mar 11, 2022 10:30 - 16:25
Topics Digital Broadcasting Technology 
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on BCT.

Fri, Mar 11 AM 
10:30 - 10:35
  10:30-10:35 Opening Address ( 5 min. )
Fri, Mar 11 AM 
10:35 - 11:45
(1) 10:35-11:00 Intra-Picture and Inter-Picture Predictive Coding Using Local-Decoded Images with Different Degree of Blur in Each Coding Unit Yasutaka Matsuo (NHK-ES)
(2) 11:00-11:25 Development of 8K laparoscopic surgery system with real-time tele-advice facilities and evaluation of animal surgery experiments using live transmission of 8K video via 5G network Takayuki Ito, Yasuaki Kanatsugu, Junichi Yamazaki, Junichi Tachino, Katsuhito Kameda, Nobuyuki Hiruma, Tomoharu Seki, Hideki Sumiyoshi (NES)
(3) 11:25-11:45 Synchronous Message Transmission by Moving Image QR Code Using Visible Light for Video Transmission Yuto Kasuya, Takumi Hayashi, Koichi Uchiyama, Mikio Maeda (Kogakuin Univ.)
  11:45-13:00 Lunch Break ( 75 min. )
Fri, Mar 11 PM 
13:00 - 14:15
(4) 13:00-13:25 Transmission Experiments of Millimeter-Wave 8K Wireless Camera and Practical Use for TV Program Production Fumiya Yamagishi, Matsusaki Yoshifumi, Shimazaki Tomohiro, Nakagawa Takayuki, Iai Naohiko (NHK)
(5) 13:25-13:50 Practical Experiment for 8K Full-remote Professional Media Production Ryo Shirato, Junichiro Kawamoto, Takuya Kurakake, Tsuyoshi Nakatogawa (NHK)
(6) 13:50-14:15 Development of 4K/UHD real-time video wireless transmission equipment using 10MHz/ch bandwidth Daisuke Aida, Tomohiro Mogi, Takeshi Yajima, Nobuyuki Kuroyanagi, Tatsuya Shikiji (Koden)
  14:15-14:25 Break ( 10 min. )
Fri, Mar 11 PM 
14:25 - 15:40
(7) 14:25-14:50 Transmission Performance Evaluation of an Advanced ISDB-T
-- Comparison of the Tolerance against Multipath by FFT sizes --
Yuki Hirabayashi, Shingo Asakura, Kohei Kambara, Masahiro Okano, Kyoichi Saito (NHK)
(8) 14:50-15:15 Results of laboratory experiments on time synchronization accuracy in PTP wireless transmission using FPUs Takahiro Yamaguchi, Fumito Ito, Takayuki Nakagawa, Tsuyoshi Nakatogawa, Takuya Kurakake, Koichiro Imamura (NHK)
(9) 15:15-15:40 An Examination of Multiplexing Scheme of Low Latency Emergency Information for the Advanced STL/TTL Hiroyasu Nagata, Yuki Kawamura, Masayoshi Onishi, Kazuhiro Otsuki, Koichiro Imamura (NHK)
  15:40-15:50 Break ( 10 min. )
Fri, Mar 11 PM 
15:50 - 16:20
(10) 15:50-16:20 [Memorial Lecture]
Field Trial of MIMO System with Adaptive Transmission Control for Next Generation Mobile Relay FPU
Takahiro Sato, Kiminobu Makino, Fumito Ito, Fumiki Uzawa, Takayuki Nakagawa, Naohiko Iai (NHK), Kei Hatano, Takuma Ono, Hitoshi Sugiyama, Hikoichi Saito (NHK Technologies, Inc), Yuichi Iwadate (NHK Engineering System, Inc)
Fri, Mar 11 PM  Closing Address
16:20 - 16:25
  16:20-16:25 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  


Last modified: 2022-03-02 11:23:25


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan